MathSciNet Relay Station
MathSciNet bibliographic data
MR1240599 (95e:14029) 14J60 (52B30)
Dolgachev, I.; Kapranov, M. Arrangements of hyperplanes and vector bundles on $\bold P\sp n$. Duke Math. J. 71 (1993), no. 3, 633–664.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement